Side Effects Of Ipill

I-pill is an emergency contraceptive pill which is used to prevent a pregnancy after the sexual act has occurred. Since it is a hormonal pill, it causes side effects such as vaginal bleeding, nausea, breast tenderness, abdominal pain, headache, weight gain, mood swings, etc.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

Will I-pill mess up my menstrual cycle?

Query: Hi doctor, I had unprotected sex two days before my periods due date and consumed an I-pill within 24 hours. Now my period is five days late. I have tested using a home pregnancy kit and the result was negative. I am getting a clear vaginal discharge. What are the chances of me being pregnant? Shoul...  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hi, Welcome to icliniq.com. Two days before your periods is a safe period. There is no need of an I-pill (contraceptive pill) too. You can wait for normal periods to come. The delay is because of I-pill only.  For further information consult an obstetrician and gynaecologi...  Read Full »

I took I-pill on three alternate days. Is this why I am vomiting?

Query: Hello doctor, My friend had an intercourse and after which she took an I-pill. After 10 days, she had her period. It started yesterday and stopped. Now, again it started and she is vomiting whatever she eats. She is feeling dizzy and weak. Please suggest some way to overcome this. Thank you.  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hello, Welcome to icliniq.com. You have not mentioned after how many hours of intercourse your friend has taken I-pill. And secondly, she had bleeding after 10 days of I-pill. To come to a conclusion we should know on what date of her cycle she had sex and when I-pill was taken. Now, p...  Read Full »

Is bleeding a side effect of I-pill?

Query: Hello doctor, I had unprotected sex with my husband 17 days back. I took I-pill within three to four hours. Two days later I again took I-pill. My last period was 23 days ago. Now, since two days I am having slight bleeding of brownish red color and cramps too. I usually have cramps during my per...  Read Full »


Dr. Radhakrishnan Nair B

Answer: Hello, Welcome to icliniq.com. Since your last period was 23 days back, no need to take I-pill at all, as you were on safe zone if your periods are regular. You took unnecessarily one more I-pill again. Please try to understand that I-pill is an emergency contraceptive pill and not a routine pill...  Read Full »

ask-doctor-img Ask a Doctor Online

* Your first query consult is free!

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.